Journal of Differential Geometry

A remark on the group of automorphisms of a foliation having a dense leaf

J. Leslie

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 597-601.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431177

Digital Object Identifier
doi:10.4310/jdg/1214431177

Mathematical Reviews number (MathSciNet)
MR0346812

Zentralblatt MATH identifier
0293.58007

Subjects
Primary: 57D30

Citation

Leslie, J. A remark on the group of automorphisms of a foliation having a dense leaf. J. Differential Geom. 7 (1972), no. 3-4, 597--601. doi:10.4310/jdg/1214431177. https://projecteuclid.org/euclid.jdg/1214431177


Export citation